# SDR SWAA2022060603538

- Difficulty date: May 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INSPAR RIB STA 120.10 (RIB 4 CRACK IN LOWER TRANSITION RADIOUS OF THE VERTICAL STIFFENER POSITION 2. / CUT AND REMOVED THE DAMAGE FROM THE VERTIAL STIFFENER OF THE RIB 4; AT RT HORIZONTAL STAB STA 120.10 ASPER B737-700 SRM 55-10-09-2R-4;PERFORMED HFEC INSP ON RH HORIZ STAB INSPAR RIB STIFFENER#2. IAW B 737 NDT PART 6 51-00-00 PROCE 23. NO CRACKS FOUND.CRACK FOUND AT CUT OUT AREA OF STIFFENER #4 IAW NDTM PART 6; 51-00-00 PROCEDURE 23. LENGTH OF CRACK : 0.218'. ACCOMPLISHED A GENERAL VISUAL INSPECTION OF ALL REWORKED AREAS AND NO DEFECTS NOTED AT THIS TIME. INSTALLED RIB STIFFENER REPAIR AT #2 STIFFENER AND INSPAR RIB #4 L/E STA120.30 ASPER B737-7 SRM 55-10-09-2R-4; FIG 202 AND VIEW A.;
